# SDR 95ZZZW207

- Difficulty date: February 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62
- Aircraft serial: 46150
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Fs 857
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER TANK (WING) TOP AFT SPAR FLANGE (CAP) HAS LEVEL II CORROSION ON TOP OF HORIZONTAL FLANGE AROUND FASTENER HEADS AT BL 23L FS 857 REF N/R NR 5086.
